# SDR DXTA2011032104521

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Aircraft time: 9,583 hours, 6,065 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200005197
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN DESCENT JUST AFTER THROTLING BACK RECEIVED A SUDDEN STRONG SMOKE ODOR WITH A VERY SMALL PUFF OF HAZE OR SMOKE IN THE COCKPIT. UNABLE TO CONTROL THE TEMPURATURE IN THE COCKPIT EITHER UP OR DOWN AND IT THEN SLOWLY BEGAN HEATING UP, EVENTUALY TURNED THE COCKPIT PAC OFF.  REMOVED FAILED ACM & INSTALLED REPAIRED ACM IAW MM 21-51-00. RECONFIGURED ACFT TO NORMAL CONDITION. SYSTEM OPERATIONALY CHECKED GOOD.  REMOVED OLD COALESCER SOCKS.  INSTALLED NEW COALESCER SOCKS IN BOTH SYS DUE TO ODOR IN COCKPIT IAW MM 21-51-00.
